MathSciNet Relay Station
MathSciNet bibliographic data
MR124886 (23 #A2196) 54.60 (55.30)
Wallace, A. D. A theorem on acyclicity. Bull. Amer. Math. Soc. 67 1961 123–124.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement